References of "Leroy, Julien 40080366"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailThe finite index basis property
Berthé, V.; De Felice, C.; Dolce, F. et al

in Journal of Pure and Applied Algebra (2015)

We describe in this paper a connection between bifix codes, symbolic dynamical systems and free groups. This is in the spirit of the connection established previously for the symbolic systems ... [more ▼]

We describe in this paper a connection between bifix codes, symbolic dynamical systems and free groups. This is in the spirit of the connection established previously for the symbolic systems corresponding to Sturmian words. We introduce a class of sets of factors of an infinite word with linear factor complexity containing Sturmian sets and regular interval exchange sets, namely the class of tree sets. We prove as a main result that for a uniformly recurrent tree set S, a finite bifix code X on the alphabet A is S-maximal of S-degree d if and only if it is the basis of a subgroup of index d of the free group on A [less ▲]

Detailed reference viewed: 46 (3 UL)
Peer Reviewed
See detailReturn words in tree sets
Leroy, Julien UL

Scientific Conference (2014, September)

Detailed reference viewed: 13 (1 UL)
See detailReturn words in tree sets
Leroy, Julien UL

Presentation (2014, July)

Detailed reference viewed: 13 (1 UL)
See detailS-adic characterization of sequence with complexity 2n
Leroy, Julien UL

Presentation (2014, April)

Detailed reference viewed: 20 (1 UL)
Peer Reviewed
See detailDifferent frameworks for cobham's theorem in R
Leroy, Julien UL

Scientific Conference (2014, January)

Detailed reference viewed: 21 (1 UL)
See detailFactor complexity of S-adic sequences
Leroy, Julien UL

Presentation (2014, January)

Detailed reference viewed: 16 (1 UL)
Full Text
Peer Reviewed
See detailAn analogue of Cobham's theorem for graph directed iterated function systems
Charlier, Emilie; Leroy, Julien UL; Rigo, Michel

in Advances in Mathematics (2014)

Detailed reference viewed: 45 (3 UL)
Full Text
Peer Reviewed
See detailAcyclic, connected and tree sets
Berthé, Valerie; De Felice, Clelia; Dolce, Franesco et al

in Monatshefte für Mathematik (2014)

Detailed reference viewed: 48 (2 UL)
Full Text
Peer Reviewed
See detailBifix codes and interval exchanges
Berthé, Valérie; De Felice, Clelia; Dolce, Francesco et al

in Journal of Pure and Applied Algebra (2014)

Detailed reference viewed: 43 (1 UL)
Full Text
Peer Reviewed
See detailMaximal bifix decoding
Berthé, V.; De Felice, C.; Dolce, F. et al

in Discrete Mathematics (2014)

Detailed reference viewed: 14 (2 UL)
Full Text
Peer Reviewed
See detailAn S-adic characterization of minimal subshifts with first difference of complexity 1 ≤ p(n + 1) - p(n) ≤ 2
Leroy, Julien UL

in Discrete Mathematics & Theoretical Computer Science (2014), 16(1), 233--286

In [Ergodic Theory Dynam. System, 16 (1996) 663–682], S. Ferenczi proved that any minimal subshift with first difference of complexity bounded by 2 is S-adic with Card(S)≤ 3^27. In this paper, we improve ... [more ▼]

In [Ergodic Theory Dynam. System, 16 (1996) 663–682], S. Ferenczi proved that any minimal subshift with first difference of complexity bounded by 2 is S-adic with Card(S)≤ 3^27. In this paper, we improve this result by giving an S-adic charaterization of these subshifts with a set S of 5 morphisms, solving by this way the S-adic conjecture for this particular case. [less ▲]

Detailed reference viewed: 21 (3 UL)
See detailAn analogue of Cobham's theorem for graph directed iterated function systems
Leroy, Julien UL

Presentation (2013, December)

Detailed reference viewed: 21 (1 UL)
See detailA bridge between graph directed iterated function systems and Büchi automata
Leroy, Julien UL

Scientific Conference (2013, November)

Detailed reference viewed: 21 (1 UL)
See detailFactor complexity of S-adic sequences
Leroy, Julien UL

Presentation (2013, September)

Detailed reference viewed: 12 (1 UL)
See detailFactor complexity of S-adic sequences
Leroy, Julien UL

Scientific Conference (2013, June)

Detailed reference viewed: 14 (2 UL)
Full Text
Peer Reviewed
See detailDo the properties of an $S$-adic representation determine factor complexity?
Durand, Fabien; Leroy, Julien UL; Richomme, Gwenaël

in Journal of Integer Sequences (2013), 16(2), 132630

Detailed reference viewed: 16 (1 UL)
Full Text
Peer Reviewed
See detailCobham's theorem for abstract numeration systems
Charlier, Emilie; Leroy, Julien UL; Rigo, Michel

E-print/Working paper (2013)

Detailed reference viewed: 18 (0 UL)
Full Text
Peer Reviewed
See detailA combinatorial proof of $S$-adicity for sequences with linear complexity
Leroy, Julien UL; Richomme, Gwenaël

in Integers (2013), 13

Detailed reference viewed: 60 (2 UL)
See detailS-adic representations using Rauzy graphs
Leroy, Julien UL

Scientific Conference (2012, July)

Detailed reference viewed: 23 (1 UL)